Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost sure central limit theorem
for strictly stationary processes


Author: Emmanuel Lesigne
Journal: Proc. Amer. Math. Soc. 128 (2000), 1751-1759
MSC (1991): Primary 28D05, 60G10, 60F05
Published electronically: September 30, 1999
MathSciNet review: 1641132
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: On any aperiodic measure preserving system, there exists a square integrable function such that the associated stationary process satifies the Almost Sure Central Limit Theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28D05, 60G10, 60F05

Retrieve articles in all journals with MSC (1991): 28D05, 60G10, 60F05


Additional Information

Emmanuel Lesigne
Affiliation: Département de Mathématiques, Université François Rabelais, Parc de Grandmont, 37200 Tours, France
Email: lesigne@univ-tours.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05157-6
PII: S 0002-9939(99)05157-6
Keywords: Almost sure central limit theorem, triangular arrays, stationary processes, measure preserving dynamical systems, approximation by Gaussian processes
Received by editor(s): June 14, 1998
Received by editor(s) in revised form: July 22, 1998
Published electronically: September 30, 1999
Communicated by: Stanley Sawyer
Article copyright: © Copyright 2000 American Mathematical Society